MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C156E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Film analysis summary: the reported contra limb migration out of the left common iliac artery and resulting distal type i endoleak was confirmed.The exact cause could not be determined from the limited films provided; pre-implant and earlier post-implant ct¿s were not available for review.It appears likely that disease progression due to iliac artery dilatation likely contributed to the limb migration, endoleak, and potential aaa sac expansion.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown diameter abdominal aortic aneurysm.It was reported that approximately three years later the patient presented emergently.A type ib endoleak was noted, with migration of the left iliac limb from its initial deployment site at the lcia.The physician successfully treated the patient by implanting an endurant limb extension (size 1624156) on the same day.The physician stated the cause of the event was anatomy related.The iliac appeared to dilate and the limb pulled out of the iliac into the aaa.The cause of the dilation couldn't be determined.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ca
MDR Report Key8568217
Report Number2953200-2019-00583
Device Sequence Number1639136
Product Code MIH
UDI-Device Identifier00613994991652
UDI-Public00613994991652
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2016
Device Model NumberETLW1620C156E
Device Catalogue NumberETLW1620C156E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR